# SDR YENA2025123001293

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT PRESSURE DECK MEMBRANE TO ENTER BOX AREA, ON FR36 AND -Y1292 PLUS 6 INCHES TO OUTBOARD, RH SIDE, CRACK DIRECTION IS 1 OCLOCK LOOKING AFT, CRACK DEPTH IS 0.115 INCH; REF AEROMAN NR 2025-623270 WO 2025 278/1 PERFORMED REPAIR ON PRESSURE DECK MEMBRANE TO CENTER BOX AREA, ON FR36 AND -Y1292, RH SIDE IAW EA#53-0071-25 PART 1-11, EA COVER REVISION 0,RDAF: 81680593/005/2025#A, JETBLUE EC: A25-1161-01. THIS REPAIR IS DETERMINED TO BE MAJOR WITH NO REPAIR CATEGORY, VALID FOR 6 MONTHS. FURTHER APPROVAL FROM AIRBUS IS REQUIRED BEYOND THIS LIMIT.
